# SDR AMTA200700460

- Difficulty date: September 22, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT LIGHTING INOPERATIVE.  FOUND CONNECTING PLUG FOR BATTERY DISCONECTED REINSTALLED.  OPS CK NORMAL IAW 33-51-06-2.  (K)
